| Catalog Number |
TRF-605 |
| Medical Device Problem Codes |
Material Rupture (1546); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: yellow particles, opening curved on anterior and weight to the spec.A visual and microscopic analysis was performed which identified striated opening on anterior and creases fold.Based on the device analysis the final assessment is: a striated opening on anterior due to surgical damage consist in the use of some surgical tool.The events of seroma-late and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation due to capsular contracture, baker grade iv.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Patient reported "the left side has a lump that is so big it is causing issues on the surface of her skin".Healthcare professional later confirmed the events of "severe capsular contracture" bakers grade iv, "seroma formation," and rupture.Healthcare professional also reported "patient's concern with the product".Device was explanted.This record is for the left side.